# SDR FDEA2019120403154

- Difficulty date: November 30, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53274610212
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR 62, Y1959 SEAT TRACK HAS GOUGED. REMOVED GOUGE IAW SRM 51-73-10, FOUND OFF LIMITS IAW SRM 53-10-16, FIG 102, REMOVED DAMAGED SEAT TRACK SECTION FROM FR62-65, Y1959 IAW SRM 53-10-16 FIG 201 AND SRM 51-40-21. FABRICATED SEAT TRACK SECTION FROM MATERIAL P/N A53274005-SFS- DAP, BATCH 3335892. INSTALLED SEAT TRACK AT FR62-65, Y1959 IAW SRM 51-40-21 AND SRM 53-10-16, FIG 201, CAT "A" AND MAJOR REAIR.
